Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 24, 2014, 9:46 PM EDT for Cattaraugus County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 9:46 PM EDT (01:46 UTC)
- Expired
- Jun 24, 2014, 10:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Buffalo, NY
County Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 85 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
437
WWUS81 KBUF 250146
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
946 PM EDT TUE JUN 24 2014
NYZ020-021-250245-
ALLEGANY NY-CATTARAUGUS NY-
946 PM EDT TUE JUN 24 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...WIND GUSTS
TO 40 MPH AND CLOUD TO GROUND LIGHTNING. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF ALLEGANY PARK...AND IS MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
SALAMANCA...
OLEAN...
LAT...LON 4204 7882 4248 7853 4252 7813 4238 7795
4199 7834 4199 7875
$$
THOMASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 24, 5:41 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 24, 5:41 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
541 PM EDT TUE JUN 24 2014
.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES AND INTO
QUEBEC PROVINCE TONIGHT. ITS ASSOCIATED COLD FRONT WILL BRING
SHOWERS AND THUNDERSTORMS TO THE AREA THIS AFTERNOON THROUGH
WEDNESDAY. THE FRONT WILL PASS THROUGH THE REGION WEDNESDAY NIGHT
FOLLOWED BY HIGH PRESSURE AND FAIR WEATHER THROUGH FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
CONVECTION DEVELOPING RAPIDLY OVER WESTERN NEW YORK AND POINTS SOUTH
AND WEST. EXPECT CONVECTION TO SPREAD INTO FINGER LAKES AND NORTH
COUNTRY 22Z-02Z.
WITH PWATS APPROACHING 2.00 INCHES TODAY...MODEST INSTABILITY
(BUFKIT SOUNDINGS SHOWING 500-1000 J/KG) AND A DEEP WARM LAYER (WBZ
NEAR 12K)...THE ATMOSPHERE WILL BE PRIMED FOR HEAVY RAIN WITH ANY
THUNDERSTORMS. HAVE MEDIUM CONFIDENCE THAT CONVECTION THIS AFTERNOON
INTO EARLY TONIGHT COULD POTENTIALLY PRODUCE RAINFALL RATES UP TO 2
INCHES PER HOUR...ESPECIALLY IF CONVECTIVE LINES ORIENT THEMSELVES
FROM SOUTHWEST TO NORTHEAST WHICH WILL RESULT IN PERSISTENT
DOWNPOURS. FLASH FLOOD WATCH IS IN EFFECT FOR WESTERN NEW YORK
COUNTIES ALONG AN WEST OF THE GENESEE RIVER UNTIL 04Z WED. THIS
INCLUDES BUFFALO...ROCHESTER...JAMESTOWN...AND NIAGARA FALLS.
ADDITIONALLY...A FEW OF THE STRONGER STORMS THIS EVENING MAY PRODUCE
SOME GUSTY WINDS...ISOLATED GUSTS UP TO 50 KNOTS POSSIBLE.
MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP OVERNIGHT INTO WEDNESDAY
ALONG AND AHEAD OF SURFACE FRONT THAT WILL BE SLOWLY MOVING
SOUTHESTWARD ACROSS THE AREA. PWATS AROUND 2 INCHES AND CONTINUED
INSTABILITY MAY RESULT IN ADDITIONAL HEAVY RAINFALL POTENTIAL
ESPECIALLY EAST OF GENESEE VALLEY.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
WEDNESDAY NIGHT A WAVE OF LOW PRESSURE TRACKING ALONG A COLD FRONT
STRETCHED ACROSS CENTRAL NEW YORK WILL SHIFT EAST INTO NEW ENGLAND.
THIS WILL BE STEERED ALONG BY A SHARP MID-LEVEL SHORTWAVE SHIFTING
EAST ACROSS THE LOWER GREAT LAKES. MOST OF THE SYNOPTIC MOISTURE AND
FORCING WILL ALSO SHIFT EAST WITH THE SURFACE WAVE AS A DRIER
NORTHWEST FLOW DEVELOPS BEHIND THE COLD FRONT. THIS SHOULD BRING AN
END TO THE LARGE MAJORITY OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS
CENTRAL NEW YORK WITH THE ENTIRE FORECAST AREA LARGELY DRY BY
EARLY THURSDAY.
MODEL MOISTURE PROFILES SHOW PLENTY OF LOW LEVEL MOISTURE WILL
LINGER BEHIND THE FRONT SO CLOUDY SKIES WILL LINGER THROUGH
WEDNESDAY NIGHT AND MUCH OF THURSDAY. THE UPSLOPE FLOW OFF THE LAKES
MAY EVEN ALLOW FOR SOME STRAY SPRINKLES OR LIGHT SHOWER ACROSS THE
HIGHER TERRAIN ON THURSDAY MORNING. HIGH PRESSURE WILL SETTLE OVER
NEW YORK FOR THE REMAINDER OF THE WEEK KEEPING DRY CONDITIONS WITH A
MUCH BETTER OPPORTUNITY FOR SUNSHINE BY FRIDAY. HUMIDITY LEVELS WILL
ALSO BE MUCH MORE COMFORTABLE AS DEWPOINTS DROP FROM THE MID 60S
WEDNESDAY NIGHT TO MID 50S BY FRIDAY AFTERNOON. SURFACE TEMPS WILL
AVERAGE NEAR SEASONABLE LEVELS WITH HIGHS IN THE MID 70S TO LOW 80S
AND LOWS FALLING DOWN TO THE MID 50S TO AROUND 60 AT NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE CENTERED OVER NEW YORK AND NEW ENGLAND ON SATURDAY
WILL SETTLE SOUTH OFF THE EAST COAST BY EARLY NEXT WEEK. A SOUTHERLY
FLOW ON THE WEST SIDE OF THE SURFACE HIGH WILL SEND WARMTH AND
HUMIDITY FROM THE GULF OF MEXICO NORTHWARD WHILE AN IMPRESSIVE 588DM
RIDGE BUILDS OVER THE OHIO VALLEY AND LOWER GREAT LAKES. EXPECT
TEMPERATURES TO REACH 10 OR MORE DEGREES ABOVE NORMAL THROUGH THE
LONG TERM PERIOD WITH THE ADDED EFFECTS OF HIGH HUMIDITY PUSHING
HEAT INDEX READINGS INTO THE MID 90S IN SPOTS. THE COMBINATION OF
THE HEAT AND HUMIDITY WILL PRODUCE AN ENVIRONMENT FOR THE
DEVELOPMENT OF DIURNAL SHOWERS AND THUNDERSTORMS SUNDAY...MONDAY AND
ESPECIALLY POSSIBLE TUESDAY WHERE MEDIUM RANGE GUIDANCE SHOWS THE
POTENTIAL FOR A SIGNIFICANT SHORTWAVE TO DRIVE CONVECTION ACROSS OUR
REGION.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
SCATTERED CONVECTION CONTINUES TO DEVELOP ACROSS WNY THIS AFTERNOON.
CURRENT THINKING IS THAT LAKE SHADOWING SHOULD KEEP KBUF/KIAG CLEAR
OF CONVECTION FOR AT LEAST THE NEXT 2-3 HOURS...THOUGH SCT SHRA/TSRA
WILL BE FOUND FARTHER INLAND ACROSS WNY. TSRA CURRENTLY MOVING
THROUGH KROC SHOULD CLEAR OUT AFTER 22Z...AGAIN AT LEAST FOR 1-2
HOURS.
AM CONTINUING TO MONITOR A BROKEN COMPLEX OF SHRA/TSRA TO OUR WEST
EXTENDING FROM SRN ONTARIO TO EAST OF CYYZ. THIS COMPLEX IS
ASSOCIATED WITH A WEAK SHORTWAVE ALOFT AND MAY LEAD TO ANOTHER ROUND
OF TSRA ACROSS WRN/NCNTRL NY BETWEEN 00-06Z...WITH A GENERAL
DOWNTREND IN CONVECTIVE INTENSITY AND COVERAGE AFTER 06Z WITH THE
LOSS OF DIURNAL HEATING.
AFTER A QUIET PERIOD DURING THE MORNING HOURS...ANOTHER ROUND OF
WIDESPREAD CONVECTION WILL BE LIKELY WED AFTERNOON.
OUTLOOK...
WEDNESDAY NIGHT...SHOWERS AND THUNDERSTORMS.
THURSDAY THROUGH SUNDAY...NO SIGNIFICANT WEATHER EXPECTED.
&&
.MARINE...
IT WILL BE UNSETTLED DURING THE NEXT 36 HOURS AS THEIR WILL BE THE
RISK OF THUNDERSTORMS. MARINERS SHOULD THUS BE ALERT FOR SPECIAL
MARINE WARNINGS THROUGH WEDNESDAY.
MODERATE SOUTHERLIES WILL BE FOUND ACROSS THE LOWER GREAT LAKES THIS
AFTERNOON WITH THE OFFSHORE FLOW PUSHING THE HIGHEST WAVES INTO
CANADIAN WATERS. AS A COLD FRONT APPROACHES TONIGHT...WINDS WILL
VEER TO THE SOUTHWEST WHILE WAVES WILL REMAIN BELOW SMALL CRAFT
CRITERIA.
THE FRONTAL BOUNDARY WILL STALL JUST TO THE SOUTH OF LAKES ERIE AND
ONTARIO ON WEDNESDAY...SO UNSETTLED CONDITIONS WILL LIKELY REMAIN IN
PLACE ALTHOUGH WINDS WILL GENERALLY BE LIGHT.
FAIR WEATHER WILL RETURN TO THE LOWER GREAT LAKES FOR THURSDAY
THROUGH SATURDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ001>003-
010>013-019>021-085.
MARINE...NONE.
&&
SYNOPSIS...FRANKLIN
NEAR TERM...FRANKLIN
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...WOOD
MARINE...FRANKLINHazardous weather outlook, Jun 24, 11:41 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1141 AM EDT TUE JUN 24 2014 NYZ004>008-014-251545- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 1141 AM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS TODAY AND TONIGHT WITHIN A MOISTURE RICH AIRMASS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THIS COULD CAUSE SOME LOCALIZED FLOODING...ESPECIALLY IN HIGHLY URBANIZED AREAS AND AT SITES WITH POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SULTRY AIRMASS WILL CONTINUE TO FEED SLOW MOVING THUNDERSTORMS ON WEDNESDAY...KEEPING THE RISK IN PLACE FOR LOCALIZED FLOODING. THE HIGHEST CHANCE FOR FLOOD RELATED ISSUES WILL BE FOUND ACROSS THE FINGER LAKES AND WESTERN SOUTHERN TIER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-251545- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1141 AM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CROSS THE REGION TODAY AND TONIGHT. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY HIGHER WAVES. MARINERS SHOULD BE ALERT FOR POSSIBLE SPECIAL MARINE WARNINGS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL THUNDERSTORMS ON WEDNESDAY WILL KEEP THE THREAT IN PLACE FOR GUSTY WINDS AND LOCALLY HIGHER WAVES. MARINERS SHOULD BE ALERT FOR THUNDERSTORM BASED SPECIAL MARINE WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>013-019>021-085-251545- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1141 AM EDT TUE JUN 24 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SULTRY AIRMASS WILL CONTINUE TO FEED SLOW MOVING THUNDERSTORMS ON WEDNESDAY...KEEPING THE RISK IN PLACE FOR LOCALIZED FLOODING. THE HIGHEST CHANCE FOR FLOOD RELATED ISSUES WILL BE FOUND ACROSS THE FINGER LAKES AND WESTERN SOUTHERN TIER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 24, 8:27 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
827 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG CONSTANTIA 43.25N 76.00W
06/24/2014 OSWEGO NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER BUF1400171
JAMLocal storm report, Jun 24, 8:29 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
829 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG WILLIAMSTOWN 43.42N 75.89W
06/24/2014 OSWEGO NY LAW ENFORCEMENT
TREE ON WIRES
&&
EVENT NUMBER BUF1400172
JAMLocal storm report, Jun 24, 8:31 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
831 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG FULTON 43.32N 76.42W
06/24/2014 OSWEGO NY LAW ENFORCEMENT
LARGE TREE ON HOUSE
&&
EVENT NUMBER BUF1400173
JAMSpecial weather statement, Jun 24, 8:51 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
851 PM EDT TUE JUN 24 2014
NYZ001>003-010-011-250145-
ERIE NY-GENESEE NY-MONROE NY-NIAGARA NY-ORLEANS NY-
851 PM EDT TUE JUN 24 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM KENDALL TO MIDDLEPORT TO 7 MILES SOUTHWEST OF
AKRON...AND MOVING EAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
MEDINA...
MEDINA AND HILTON...
ALBION AND GREECE...
BATAVIA...
ALBION...
BROCKPORT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4338 7860 4338 7797 4336 7787 4335 7776
4329 7765 4301 7772 4291 7865
WOODLocal storm report, Jun 24, 9:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
933 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 SE PHELPS 42.94N 77.03W
06/24/2014 ONTARIO NY COUNTY OFFICIAL
*** 2 FATAL *** TREE AND WIRES DOWN ON CAR ON PRE
EMPTION ROAD.
&&
EVENT NUMBER BUF1400174
THOMASSpecial weather statement, Jun 24, 9:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
946 PM EDT TUE JUN 24 2014
NYZ020-021-250245-
ALLEGANY NY-CATTARAUGUS NY-
946 PM EDT TUE JUN 24 2014
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN...WIND GUSTS
TO 40 MPH AND CLOUD TO GROUND LIGHTNING. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF ALLEGANY PARK...AND IS MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
SALAMANCA...
OLEAN...
LAT...LON 4204 7882 4248 7853 4252 7813 4238 7795
4199 7834 4199 7875
THOMASThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:01 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Wyoming | 59 min |
| Jun 24, 8:51 PM EDT | Special Weather Statement | BUF | Genesee, Monroe, Orleans | 54 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.